# SDR CVGA201211008001

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Beech 400A
- Aircraft serial: RK224
- Aircraft time: 5,241 hours, 4,211 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WILL NOT RETRACT ON FIRST CYCLE.  LANDING GEAR RETRACTED AFTER TAKEOFF AND INDICATED NOSE WHEEL DOWN, ALL GEAR DOORS CLOSED.  2ND CYCLE, GEAR RETRACTED AND GEAR HANDLE REMAINED ILLUMINATED "RED".  3RD CYCLE, LANDING GEAR RETRACTED SLOWLY.  AIRPLANE MAINTAINED 150 KTS.
